Theses (Scuola Normale Superiore)

Geometric properties of non-compact CR manifolds

Authors: Sala, Giuseppe

Buy this book

Softcover $24.95
price for USA
  • ISBN 978-88-7642-348-2
  • Free shipping for individuals worldwide
  • Online orders shipping within 2-3 days.
About this book

The book deals with some questions related to the boundary problem in complex geometry and CR geometry. After a brief introduction summarizing the main results on the extension of CR functions, it is shown in chapters 2 and 3 that, employing the classical Harvey-Lawson theorem and under suitable conditions, the boundary problem for non-compact maximally complex real submanifolds of Cn, n=3 is solvable.

In chapter 4, the regularity of Levi flat hypersurfaces Cn (n=3) with assigned boundaries is studied in the graph case, in relation to the existence theorem proved by Dolbeault, Tomassini and Zaitsev.

Finally, in the last two chapters the structure properties of non-compact Levi-flat submanifolds of Cn are discussed; in particular, using the theory of the analytic multifunctions, a Liouville theorem for Levi flat submanifolds of Cn is proved.

Buy this book

Softcover $24.95
price for USA
  • ISBN 978-88-7642-348-2
  • Free shipping for individuals worldwide
  • Online orders shipping within 2-3 days.

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Geometric properties of non-compact CR manifolds
Authors
Series Title
Theses (Scuola Normale Superiore)
Series Volume
14
Copyright
2010
Publisher
Edizioni della Normale
Copyright Holder
Edizioni della Normale
Softcover ISBN
978-88-7642-348-2
Edition Number
1
Number of Pages
150
Topics